MathSciNet Relay Station
MathSciNet bibliographic data
MR2461533 (2010a:60244) 60J10 (60J80)
Müller, Sebastian Recurrence for branching Markov chains. Electron. Commun. Probab. 13 (2008), 576–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement